×

Spectra of compact locally symmetric manifolds of negative curvature. (English) Zbl 0434.58019


MSC:

58J50 Spectral problems; spectral geometry; scattering theory on manifolds
58C40 Spectral theory; eigenvalue problems on manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Araki, S.: On root systems and an infinitesimal classification of irreducible symmetric spaces. J. of Math., Osaka City Univ.13, 1-34 (1962) · Zbl 0123.03002
[2] Bérard, P. H.: On the wave equation on a compact Riemannian manifold without conjugate points. Math. Z.155, 249-276 (1977) · Zbl 0351.35056
[3] Borel, A.: Compact Clifford-Klein forms of symmetric spaces. Topology2, 111-122 (1963) · Zbl 0116.38603
[4] Colin de Verdière, Y.: Spectre conjoint d’opérateurs pseudo-différentiels qui commutent, I. Le cas non intégrable. Preprint, Institut Fourier, St. Martin d’Hères. (1978)
[5] DeGeorge, D.L., Wallach, N.R.: Limit formulas for multiplicities inL 2 (?/G). Ann. of Math.107, 133-150 (1978) · Zbl 0397.22007
[6] Duistermaat, J.J., Guillemin, V.W.: The spectrum of positive elliptic operators and periodic bicharacteristics. Invent. Math.29, 39-79 (1975) · Zbl 0307.35071
[7] Gangolli, R.: Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces. Acta Math.121, 151-192 (1968) · Zbl 0169.46004
[8] Gangolli, R.: On the Plancherel formula and the Paley-Wiener theorem for spherical functions on semisimple Lie groups. Ann. of Math.93, 150-165 (1971) · Zbl 0232.43007
[9] Gangolli, R.: Spectra of discrete uniform subgroups of semisimple Lie groups. In: Symmetric Spaces. Short Courses Presented at Washington University, pp. 93-117. New York: Marcel Dekker 1972 · Zbl 0253.22007
[10] Gangolli, R., Warner, G.: On Selberg’s trace formula. J. Math. Soc. Japan27, 327-343 (1975) · Zbl 0325.22014
[11] Gel’fand, I.M.: Automorphic functions and the theory of representations. Proc. Int. Congr. of Math., Stockholm, 1962, pp. 74-85. Stockholm: Almquist & Wiksell 1963
[12] Gel’fand, I.M., Graev, M.I.: Geometry of homogenoues spaces, representations of groups in homogeneous spaces, and related questions of integral geometry, I. Trudy. Moskov. mat. Ob??.8, 321-390 (1959)
[13] Gindikin, S.G., Karpelevi?, F.I.: Plancherel measure of Riemannian symmetric spaces of nonpositive curvature. Dokl. Akad. Nauk SSSR145, 252-255 (1962)
[14] Harish-Chandra: On the Plancherel formula for the right-invariant functions on a semisimple Lie group. Proc. Nat. Acad. Sci. U.S.A.40, 200-204 (1954) · Zbl 0055.10303
[15] Harish-Chandra: The Plancherel formula for complex semisimple Lie groups. Trans. Amer. Math. Soc.76, 485-528 (1954) · Zbl 0055.34003
[16] Harish-Chandra: Differential operators on a semisimple Lie algebra. Amer. J. Math.79, 87-120 (1957) · Zbl 0072.01901
[17] Harish-Chandra: A formula for semisimple Lie groups. Amer. J. Math.79, 733-760 (1957) · Zbl 0080.10201
[18] Harish-Chandra: Spherical functions on a semisimple Lie group. I Amer. J. Math.80, 241-310 (1958) · Zbl 0093.12801
[19] Harish-Chandra: Spherical functions on a semisimple Lie group. II. Amer. J. Math.80, 553-613 (1958) · Zbl 0093.12801
[20] Harish-Chandra: Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc.119, 457-508 (1965) · Zbl 0199.46402
[21] Harish-Chandra: Discrete series for semisimple Lie groups, II. Explicit determination of the characters. Acta Math.116, 1-111 (1966) · Zbl 0199.20102
[22] Harish-Chandra: Harmonic analysis on real reductive groups, I. The theory of the constant term. J. of Functional Analysis19, 104-204 (1975) · Zbl 0315.43002
[23] Hejhal, D.A.: The Selberg Trace Formula for PSL(2,?), Volume I. Lecture Notes in Math.548. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0347.10018
[24] Helgason, S.: Differential Geometry and Symmetric Spaces. New York: Academic Press 1962 · Zbl 0111.18101
[25] Helgason, S., Johnson, K.: The bounded spherical functions on symmetric spaces. Advances in Math.3, 586-593 (1969) · Zbl 0188.45405
[26] Hörmander, L.: The spectral function of an elliptic operator. Acta Math.121, 193-218 (1968) · Zbl 0164.13201
[27] Kolk, J.: Formule de Poisson et distribution asymptotique du spectre simultane d’opérateurs différentiels. C.R. Acad. Sci. Paris Sér. A-B284, 1045-1048 (1977) · Zbl 0365.43004
[28] Kolk, J.A.C.: The Selberg Trace Formula and Asymptotic Behaviour of Spectra. Thesis, Rijksuniversiteit Utrecht, (1977) · Zbl 0444.46004
[29] Lax, P.D., Phillips, R.S.: Scattering Theory for Automorphic Functions. Ann. of Math. Studies No 87, Princeton: Princeton University Press 1976 · Zbl 0362.10022
[30] Mackey, G.W.: The Theory of Unitary Group Representations. Chicago: The University of Chicago Press 1976 · Zbl 0344.22002
[31] Menikoff, A., Sjöstrand, J.: On the eigenvalues of a class of hypoelliptic operators. Math. Annalen,235, 55-85 (1978) · Zbl 0375.35014
[32] Minakshisundaram, S., Pleijel, A.: Some properties of the eigenfunctions of the Laplace-operator on Riemannian maniforlds. Canadian J. Math.1, 242-256 (1949) · Zbl 0041.42701
[33] Mostow, G.D.: Intersections of discrete subgroups with Cartan subgroups. J. Indian Math. Soc.34, 203-214 (1970) · Zbl 0235.22019
[34] Mostow, G.D.: Strong Rigidity of Locally Symmetric Spaces. Ann. of Math. Studies No 78. Princeton: Princeton University Press 1973 · Zbl 0265.53039
[35] Ozols, V.: Critical points of the displacement function of an isometry. J. Differential Geometry3, 411-432 (1969) · Zbl 0194.53002
[36] Prasad, G., Raghunathan, M.S.: Cartan subgroups and lattices in semi-simple groups. Ann. of Math.96, 296-317 (1972) · Zbl 0245.22013
[37] Randol, B.: On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces. Trans. Amer. Math. Soc.201, 241-246 (1975) · Zbl 0299.30010
[38] Randol, B.: The Riemann hypothesis for Selberg’s zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator. Trans. Amer. Math. Soc.236, 209-223 (1978) · Zbl 0381.30022
[39] Schiffmann, G.: Intégrales d’entrelacement et fonctions de Whittaker. Bull. Soc. Math. France99, 3-72 (1971) · Zbl 0223.22017
[40] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc.20, 47-87 (1956) · Zbl 0072.08201
[41] Varadarajan, V.S.: Lie Groups, Lie Algebras and Their Representations. Englewood Cliffs: Prentice Hall 1974 · Zbl 0371.22001
[42] Varadarajan, V.S.: Harmonic Analysis on Real Reductive Groups. Lecture Notes in Math.576. Berlin-Heidelberg-New York: Springer 1977 · Zbl 0354.43001
[43] Wallach, N.R.: On the Selberg trace formula in the case of compact quotients. Bull. Amer. Math. Soc.82, 171-195 (1976) · Zbl 0351.22008
[44] Wallach, N.R.: An asymptotic formula of Gelfand and Gangolli for the spectrum of ?/G. J. Differential Geometry11, 91-101 (1976) · Zbl 0341.43009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.